MAUDE Adverse Event Report: LIVANOVA USA, INC. CUSTOM PERFUSION TUBING SET; CARDIOPULMONARY BYPASS CUSTOM TUBING KIT

LIVANOVA USA, INC. CUSTOM PERFUSION TUBING SET; CARDIOPULMONARY BYPASS CUSTOM TUBING KIT
Catalog Number 627331801
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A photograph provided by the customer confirmed the presence of a white particle in the line.The device has been requested for return to livanova for further evaluation.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported issue is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received a report that a white particulate was identified in the capped blue blood line of the custom perfusion tubing set during setup.The user was able to move the particulate through manipulation of the tubing.There was no patient involvement.
 
Additional Manufacturer Narrative
The two complained cardioplegia lines were returned to livanova usa for investigation.Visual inspection of the pack lines found white fibrous particles of similar material of fabric swabs used in the manufacturing process.The operators involved in the assembly of these packs will be retrained to prevent re-occurrences of this issue.As the frequency of this type of event is low (incredible, <1*10-6), no other action will be undertaken.Livanova will maintain monitoring the market for similar events.

Brand Name
CUSTOM PERFUSION TUBING SET
Common Device Name
CARDIOPULMONARY BYPASS CUSTOM TUBING KIT
Manufacturer (Section D)
LIVANOVA USA, INC.
14401 w 65th way
arvada CO 80004
MDR Report Key8240375
Report Number1718850-2019-00001
Device Sequence Number2189621
Product Code DWE
UDI-Device Identifier00803622126475
UDI-Public(01)00803622126475(240)627331801(17)200731(10)1821200057
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number627331801
Device Lot Number1821200057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1